# SDR REXA2019082171247

- Difficulty date: August 17, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,600 hours, 31,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RH FORWARD (OUTSIDE) EMERGENCY LIGHT INOP DURING ROUTINE CHECK.  REPLACED THE LAMP IAW AMM 33-51-21 OPS CHECK GOOD .
